MAUDE Adverse Event Report: Terumo Medical Corporation ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR

Terumo Medical Corporation ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR
Model Number 610131
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Terumo medical corporation received the following information: it was reported that the physician got femoral access and removed the clot.When the physician tried to close with angio-seal it was discovered that the anchor was not deployed.According to the staff, the angio-seal device was inserted through the angio-seal sheath and clicked into place.When the device was pulled back to position the anchor against the sheath it was clear that the anchor was not deployed outside of the sheath.The device was removed and manual pressure was performed to achieve hemostasis and close.The case was completed successfully.The procedure was a stroke case.
 
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided due to hospital policy.A2: age & date of birth: requested, not provided due to hospital policy.A3a: sex: requested, not provided due to hospital policy.A4: weight: requested, not provided due to hospital policy.A5: ethnicity: requested, not provided due to hospital policy.A6: race: requested, not provided due to hospital policy.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: tech.The actual device is not available for return.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.

Brand Name
ANGIO-SEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
Terumo Medical Corporation
265 davidson ave
suite 320
somerset NJ 08873
Manufacturer (Section G)
Terumo Puerto Rico LLC
innovacion street lot 21
caguas west industrial park
caguas 00725
PR   00725
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
+1(949)989-0491
MDR Report Key50927481
Report Number3013394970-2026-00585
Device Sequence Number15875274
Product Code MGB
UDI-Device Identifier00389701011813
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number610131
Device Catalogue Number610131
Device Lot Number0001617856
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown